# SDR SWAA2022052008237

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,011 hours, 25,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT OVER 12DEF EMERGENCY EXIT DOOR INOP / [01] REMOVED AND REPLACED LIGHT OVER 12DEF EMERGENCY EXIT DOOR REF. AMM 33-21-00;[02] C/W
